# SDR SWIA200516155

- Difficulty date: October 22, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 17,040 hours, 14,822 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL BAT ANGLE CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED ANGLE DOUBLER PER REO 601R-57-51-046 STEP 5-8 REV B.
